Consistent estimates for the rate of convergence of difference schemes in $L_2$-norm for the third boundary value problem of elasticity theory
Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1265-1268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_7_a20,
author = {V. L. Makarov and V. M. Kalinin},
title = {Consistent estimates for the rate of convergence of difference schemes in $L_2$-norm for the third boundary value problem of elasticity theory},
journal = {Differencialʹnye uravneni\^a},
pages = {1265--1268},
year = {1986},
volume = {22},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_7_a20/}
}
TY - JOUR AU - V. L. Makarov AU - V. M. Kalinin TI - Consistent estimates for the rate of convergence of difference schemes in $L_2$-norm for the third boundary value problem of elasticity theory JO - Differencialʹnye uravneniâ PY - 1986 SP - 1265 EP - 1268 VL - 22 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_7_a20/ LA - ru ID - DE_1986_22_7_a20 ER -
%0 Journal Article %A V. L. Makarov %A V. M. Kalinin %T Consistent estimates for the rate of convergence of difference schemes in $L_2$-norm for the third boundary value problem of elasticity theory %J Differencialʹnye uravneniâ %D 1986 %P 1265-1268 %V 22 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1986_22_7_a20/ %G ru %F DE_1986_22_7_a20
V. L. Makarov; V. M. Kalinin. Consistent estimates for the rate of convergence of difference schemes in $L_2$-norm for the third boundary value problem of elasticity theory. Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1265-1268. http://geodesic.mathdoc.fr/item/DE_1986_22_7_a20/